hi i am a 32yr old female i will try 2 make this short......In 06 i had a atrial spetal defect repair( at childrens hosp in detriot) my complaints b4 the surgery were...(flutters or feeling like my heart was stoping and weak,sleepy no energy! i was so good after the surgery then last yr 08 i had a feeling of passing out followed by fast heart beat and hard kinda felt like it was flopping around.......then i had nothing like it again untill may of 09 it was all day so i went 2 the er and they said i had svt they gave sotalol while i was on the sotalol i had no more events just lill flutters......i was told 2 get an ep study with possible ablation .....so i did nov18th 09 I had 2 stop the sotalol which i did but it was only 4 like 4 days b4 the ablation and i didnt have any events then during the ep study he couldnt get my heart 2 where he wanted it but did ablat a area ......i was sent home and was fine till now....as soon as i had a event 6 in 30 mins (almost passing out followed by hard fast heart beat and some pain and burning) i took the sotalol called my heart doc on mon and they sent a event monitor 2 me but the doc didnt want me on the meds,so i stoped 2 days into it i had 15-30 events......got them on the monitor, but i couldnt take it and took the sotalol it now has been 5 hrs and i have not had a event, so why dont he want me on the meds if they work and is there any other health issues that look and act like svt???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.